1 doctor weighed in:

Can any of the side effects of actonel (risedronate) affect the liver?

1 doctor weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology

In brief: Not commonly

Any med metabolized by liver can potentially cause liver abnormalities-uncommon with bisphosphonates like actonel (risedronate).
More common can be esophageal inflammation, altered chemistries, e.g. Blood calcium level, changes in bone, kidney stones, muscle pains, etc.

In brief: Not commonly

Any med metabolized by liver can potentially cause liver abnormalities-uncommon with bisphosphonates like actonel (risedronate).
More common can be esophageal inflammation, altered chemistries, e.g. Blood calcium level, changes in bone, kidney stones, muscle pains, etc.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors